# SDR A6WA200260016

- Difficulty date: May 23, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bac 146200A
- Aircraft serial: E2042
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER LANDING ANGLE OF LEFT FLAP LEADING EDGE ACCESS PANEL BETWEEN STATION WRX 311.4 AND WRX 323.0.  FABRICATED A REPAIR STRIP.  REPAIRED IAW MFG.
